MAUDE Adverse Event Report: EBI, LLC. SFLX 2 COIL; BHS NON-INVASIVE STIMULATOR (COIL)

EBI, LLC. SFLX 2 COIL; BHS NON-INVASIVE STIMULATOR (COIL)
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Unspecified Heart Problem (4454)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a lack of energy, sleeplessness, feeling warm in her foot, and making her heart race with the bhs unit.The sales representative instructed the patient to stop using the unit for two days to see if the symptoms go away.If the problem returns upon resuming treatment, the sales representative indicated the patient could potentially be switched to an orthopak.It was reported that the physician has requested that the patient be switched to an orthopak.A return label has been sent to the patient and the old product will be returned.No additional patient consequences have been reported.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2022.Medical product: unknown.Therapy date: unknown.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
As per customer service representative, it was reported by the sales representative that the patient reported lack of energy, sleeplessness, feeling warm to her foot and making her heart race with the bhs unit.The sales representative instructed the patient to stop using the unit for 2 days to see if the symptoms go away.No replacement product sent to the patient at this time.As per customer service representative, it was reported by the sales representative that the physician has requested that the patient be switched to an orthopak.No additional patient consequences have been reported.The sflx coil was returned for further evaluation.
 
Additional Manufacturer Narrative
Investigation summary: the sflx 2 coil was returned for further evaluation.A visual inspection of the customer returned product was performed.Included was one sflx 2 coil coil part no.1068226 with julian date 22186.The part appeared to be in good condition from the cosmetic/visual point of view.The dhr for the sflx 2 coil was reviewed in the product information section and there were no reports of non-conformances or deviations.The failure was not confirmed for the reported condition of "lack of energy, sleeplessness and heart racing with bhs controller and coil; coil is warm".The coil was tested and operates as intended.Review of complaint history identified (0) total complaints from (oct 31, 2021) to (oct 31, 2022) for pn (1068226) and events related to (warm).Keyword search criteria: (complaint code: medical: pain) the search could not be specified further because the main complaint was pain.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint of "warm".No failure and/or fault condition could be found and confirmed.Therefore, no further actions are required at this time.Highridge medical will continue to monitor for trend.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.

Brand Name
SFLX 2 COIL
Common Device Name
BHS NON-INVASIVE STIMULATOR (COIL)
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
drashti patel
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key15888557
Report Number0002242816-2022-00143
Device Sequence Number5123285
Product Code LOF
UDI-Device Identifier00812301020515
UDI-Public00812301020515
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1068226
Device Lot Number22186
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic